# SDR SIMA2018060400009

- Difficulty date: April 4, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 32,878 hours, 29,154 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 66 CRACKED,  LOCATED BETWEEN STRINGERS 17L AND 18L.  REPAIRED THE FRAME IAW ERS-EM-53MR-3279.
